On a class of non-linear integral equations.

Zeev Nehari

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 175-183
  • ISSN: 0025-5874; 1432-1823

How to cite


Nehari, Zeev. "On a class of non-linear integral equations.." Mathematische Zeitschrift 72 (1959/60): 175-183. <http://eudml.org/doc/183604>.

author = {Nehari, Zeev},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {175-183},
title = {On a class of non-linear integral equations.},
url = {http://eudml.org/doc/183604},
volume = {72},
year = {1959/60},

AU - Nehari, Zeev
TI - On a class of non-linear integral equations.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 175
EP - 183
KW - integral equations, integral transforms
UR - http://eudml.org/doc/183604
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.